On uniqueness of meromorphic functions sharing three values and a set consisting of two small meromorphic functions
Volume 96 / 2009
Annales Polonici Mathematici 96 (2009), 1-23 MSC: Primary 30D35, 30D30. DOI: 10.4064/ap96-1-1
We deal with a uniqueness theorem of two meromorphic functions that share three values with weights and also share a set consisting of two small meromorphic functions. Our results improve those by G. Brosch, I. Lahiri & P. Sahoo, T. C. Alzahary & H. X. Yi, P. Li & C. C. Yang, and others.